# SDR USAA2014100900008

- Difficulty date: October 8, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 21,383 hours, 7,095 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR ARMING PADDLE LOOSE.  SECURED HARDWARE FOR L2 DOOR SLIDE ARMING PADDLE.
